# SDR UALA2010060401954

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 49,403 hours, 5,581 cycles
- Engine: Pwa PW4056
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tension Tie
- Condition: Cracked
- Location: Sta 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK- 8 EACH FWD TENSION TIE HOLES AT STA 1200 LT.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED TENSION TIE. HFEC-NO CRACKS. FABRICATED AND INSTALLED REPAIR PARTS IAW SRM.
